KR Allergy Capsules Diphenhydramine HCl - 100 count

KR Allergy Capsules Diphenhydramine HCl - 100 count
2 photos
Brand: KR
(1)
2 stores
1 Products

Product Details

Product Details KR Allergy Capsules Diphenhydramine HCl work hard to keep your allergies from slowing you down. With diphenhydramine HCl, these capsules help relieve itchy nose and throat and itchy, watery eyes from allergies and hay fever, plus relieve runny nose and sneezing from allergies, hay fever, and the common cold. Trust this antihistamine to help bring relief. KR products are tried, tested and loved by you - quality guaranteed. 100 Count of KR Allergy Capsules Diphenhydramine HCl With 25mg of Diphenhydramine HCl, these capsules help fight allergy symptoms like sneezing and runny noses Temporarily soothes itchy, watery eyes from allergies for clear, happy sight Compare to the Active Ingredient of Benadryl (Benadryl is a registered of Johnson & Johnson Corporation, New Brunswick, New Jersey 08933. Johnson & Johnson Corporation is not affiliated with The KR Co. or this product) KR quality you can trust

KR Allergy Capsules Diphenhydramine HCl - 100 count

Shop Now

Compare Buying Options

Last Updated: 2025-07-12 07:09:51

Search
Amazon Amazon

$13.98
walmart Rasinn Supply LLC

Product Specifications

Technical Details

Manufacturer -
Brand KR
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2443267
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 100140075071

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
KR Allergy Capsules Diphenhydramine HCl - 100 count
Price:
$13.98 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!